MathSciNet Relay Station
MathSciNet bibliographic data
MR488063 (58 #7634b) 57A10 (55A05)
Osborne, R. P.; Stevens, R. S. Group presentations corresponding to spines of $3$-manifolds. III. Trans. Amer. Math. Soc. 234 (1977), no. 1, 245–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement